U.S. doctors online nowAsk doctors free
NC
A 35-year-old male asked:

I've been taking celexa 20mg for 6 days and appear to be getting worse. i have a burning sensation in my chest at night and my hands are very shaky. i would like to stop using it. do you think it will be ok after only a short period (6 days)?

1 doctor answer2 doctors weighed in
Dr. Glenn Skow
Family Medicine 12 years experience
Yes: celexa (citalopram) is relatively safe particularly with being on the lower dose of 20 mg and for such a short period of time. Depending on what you are taking it for and what you may have tried before, there are several alternatives you may wish to discuss with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 23, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.